# SDR CA070821002

- Difficulty date: August 15, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Link Assy
- Part number: 82740162101
- Condition: Failed
- Location: Lt Aileron
- Part time: 1,753 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MAINTENANCE WAS DOING A OVERNIGHT CHECK TO THE AIRCRAFT, THEY OBSERVED THE LINK-ASSY AILERON LVDT WAS HANGING DOWN.  THE ROD LINK HAD BROKEN AT THE AILERON END. (TC NR 20070821002)
